# SDR AALA20040653

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Part number: J219P05A
- Condition: Leaking
- Location: Fuel Flow Meter
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

GRU - INFLIGHT T0907 ON DESCENT THROUGH 22000 FEET RT ENGINE FLAMED OUT.  ACCOMPLISHED AN INFLIGHT START WITHIN 2 MINUTES.  DESCENDING THROUGH 6000 FT, RT ENGINE HAD UNCOMMANDED SHUTDOWN.  ACCOMPLISHED SINGLE ENGINE LANDING.  LANDED WITHOUT INCIDENT.  FOUND FUEL LEAK FROM FLOWMETER FUEL TUBE SEAL GASKET.  REPLACED THE SEAL GASKET AND FOUR BOLTS FOR RIGHT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
